# SDR CA990915010

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 214664
- Condition: Leaking
- Location: Nr 3
- Part time: 14,808 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WITH PARKING BRAKE APPLIED, NR 3 BRAKE WAS FOUND LEAKING.
